Cross Reference Down

Kazemitabar, Jal and Kazemitabar, Jav (2019). Measuring the conformity of distributions to Benford's law. Communications in Statistics - Theory and Methods, pp. 1-7.

This work cites the following items of the Benford Online Bibliography:


Amiram, D, Bozanic, Z and Rouen, E (2015). Financial statement errors: evidence from the distributional properties of financial statement numbers. Review of Accounting Studies 20(4), pp. 1540Ė1593. DOI:10.1007/s11142-015-9333-z. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Durtschi, C, Hillison, W and Pacini, C (2004). The effective use of Benfordís law to assist in detecting fraud in accounting data. Journal of Forensic Accounting 1524-5586/Vol. V, pp. 17-34. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1996). A taxpayer compliance application of Benfordís law. Journal of the American Taxation Association 18(1), pp. 72-91. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (1999). Iíve got your number. Journal of Accountancy 187(5), pp. 79-83. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2011). Forensic Analytics: Methods and Techniques for Forensic Accounting Investigations. John Wiley & Sons: Hoboken, New Jersey. ISSN/ISBN:978-0-470-89046-2. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), pp. 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), pp. 521-538. ISSN/ISBN:0002-9890. DOI:10.2307/2319349. View Complete Reference Online information Works that this work references Works that reference this work
Sarkar, BP (1973). An Observation on the Significant Digits of Binomial Coefficients and Factorials. Sankhya - The Indian Journal of Statistics Series B 35(3), 363-364. ISSN/ISBN:0581-5738. View Complete Reference Online information Works that this work references Works that reference this work
Washington, LC (1981). Benfordís law for Fibonacci and Lucas numbers. Fibonacci Quarterly 19, 175-177. View Complete Reference No online information available Works that this work references Works that reference this work